College of Science and Health > Faculty & Staff > Faculty A-Z > Glenn Hughes

Glenn Hughes

  • Term Assistant Professor
  • ​PhD​​
  • Mathematical Sciences
  • (773) 325-2061
  • ​Schmitt Academic Center, Room 530d   
​Glenn Hughes earned his PhD in Mathematics from Auburn University in May 2014. His research interests are in general and set-theoretic topology.​ Glenn joined the faculty at DePaul University in 2014.

Selected publications:​
  • ​Completeness Properties in the Compact-Open Topology on Fans
    Houston J. of Mathematics 41 (2015), vol. 1, 321-347
  • The Baire Property in the Compact-Open Topology of Lasnev Spaces
    Topology and Its Applications (to appear)